MAUDE Adverse Event Report: COOK INC REDO SINGLE LUMEN TPN CATHETER SET; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

COOK INC REDO SINGLE LUMEN TPN CATHETER SET; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
 
Event or Problem Description
It was reported a catheter placed on (b)(6) 2016 required bedside repair on (b)(6) 2016 because the catheter, ¿cracked at the junction between the large and thin part of the catheter.¿ the child¿s biological parameters were monitored.No additional information has been provided regarding patient outcome at the time of this report no additional information was available.
 
Additional Manufacturer Narrative
Investigation ¿ evaluation: a review of the complaint history, device history record, instructions for use (ifu), specifications, and a visual inspection of the returned device were conducted during the investigation.The visual inspection of the returned device confirmed that the outer catheter had pulled apart at the hub, which exposed the inner catheter.Additionally, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record showed no nonconforming events which could contribute to this failure mode.It should be noted there were three other reported complaints for this lot number.Based on the information provided, the examination of the returned product, and the results of our investigation, a definitive root cause could not be determined.Measures have been previously conducted to address this failure mode.We will continue to monitor for similar complaints.Per the quality engineering risk assessment, no further action is required.

Brand Name
REDO SINGLE LUMEN TPN CATHETER SET
Common Device Name
FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6185269
Report Number1820334-2016-01517
Device Sequence Number1026947
Product Code FOZ
UDI-Device Identifier00827002079038
UDI-Public(01)00827002079038(17)190823(10)7092755
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberC-TPNS-4.0-65-REDO
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/25/2016
Supplement Date Received by Manufacturer06/27/2017
Initial Report FDA Received Date12/19/2016
Supplement Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 MO
Patient Weight10